A Strong Law of Large Number for PA Random Sequences
DOI: 10.12677/PM.2016.62018, PDF, HTML, XML, 下载: 1,659  浏览: 2,756  国家自然科学基金支持
作者: 林 影*:宁德师范学院数学系,福建 宁德;施建华:闽南师范大学数学与统计学院,福建 漳州
关键词: PA列独立强大数定律PA Random Sequences Independent Strong Law of Large Numbers
摘要: 研究PA随机变量序列的收敛性质,推广了与独立情形相类似的一些强大数定律,得到了新的结果。
Abstract: In this paper, the convergence properties of PA random sequences are studied, some strong laws of large numbers in the independent case are extended, and some new results are obtained.
文章引用:林影, 施建华. PA列的一个强大数定律[J]. 理论数学, 2016, 6(2): 121-126.